# SDR DLM11000986

- Difficulty date: May 18, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- Aircraft time: 39,793 hours, 5,411 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: V3101
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O GOT UNSAFE GEAR UP INDICATION PROCEEDED WITH GEAR UNSAFE ILLUMINATED WITH GEAR HANDLE UP.  CYCLED GEAR IAW WITH PROCEDURE STILL UNSAFE.  VISUAL INSPECTION SHOWED ALL GEAR LOCKED.  ACCOMPLISHED TROUBLESHOOTING PER SSM 32-61-00, FOUND SW S1-431 (HANDLE POSITION SW) CONNECTOR LOOSE.  SECURED CONNECTOR AND ACP LANDING GEAR RETRACTION TEST SYSTEM OPERATED NORMAL.
